# SDR CALA2021110502038

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 43,921 hours, 15,235 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Part number: NA
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUSPECT FUEL LEAK NO. 2 ENGINE CHECKED ENGINE #2 AND NO LEAKS FOUND , PERFORMED A FQIS BITE AND FLIGHT DECK FUEL QUANTITY INDICATR #2 PLACED ON MEL 2806B. DDP WAS FOUND IN FLIGHT FAULT MSG # 28-41204. REQUIRED #2 TANK TO BE ACCOMPLISHED I.A.W. MEL 2806B. PLACED ON MEL 2806B. DISPATCH DESK: 21   NAME: CL                   DATE: 03-NOV-21- NOC      DESK: 900  NAME: DZ                   DATE: 03-NOV-21- ALL BOOST PUMPS IN ASSOCIATED TANK OPERATE NORMALLY. FUEL FLOW METERS OPERATE NORMALLY. CENTER TANK INDICATOR OPERATES NORMALLY. DEACTIVATED THE #2 MAIN TANK WITH INTERMITTENT FQIS IN REFERENCE WITH MEL 2806B ADDED PICTURE UPON CLEARING THIS MEL ITEM BUSSING PUG CONNECTOR JUMPER HARNESS MST BE REMOVED AND RETURNED TO APPLICABLE ORIGINATING TOOLING LOCATION
